# SDR 03180671

- Difficulty date: June 30, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7572
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, EMERGENCY TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPAIRED WIRE TO EMERGENCY FLOOR TRACK LIGHTING,  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
